# SDR SWAA2019092436945

- Difficulty date: August 17, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5800
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD PANEL 242AF FORWARD RT CORNER BROKEN BETWEEN BS 537.45 TO BS 727B.  REPAIRED FLOORBOARD 242AF IAW SRM.
